Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Ninjawife
New User

Reged: 07/29/13
Posts: 20
Re: are you having any sideaffects on stribild
      08/12/13 10:41 PM

I've been on Stribild for about 2 weeks now and I feel great. No side effects and I'm actually starting to feel more like my old self again. All the energy I've been missing for the past several months is coming back slowly but surely. The first few days I struggled a bit with getting up in the mornings, but that seems to have passed.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* are you having any sideaffects on stribild SOUTHERN36078 05/25/13 02:57 PM
. * Re: are you having any sideaffects on stribild Ninjawife   08/12/13 10:41 PM
. * Re: are you having any sideaffects on stribild SOUTHERN36078   08/28/13 01:12 PM
. * Re: are you having any sideaffects on stribild anotherday   08/12/13 11:09 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1081

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3